Digitale Bibliotheek
Sluiten Bladeren door artikelen uit een tijdschrift
     Tijdschrift beschrijving
       Alle jaargangen van het bijbehorende tijdschrift
         Alle afleveringen van het bijbehorende jaargang
                                       Alle artikelen van de bijbehorende aflevering
 
                             14 gevonden resultaten
nr titel auteur tijdschrift jaar jaarg. afl. pagina('s) type
1 A chain of interacting particles under strain Allman, Michael
2011
121 9 p. 2014-2042
29 p.
artikel
2 A note on summability of ladder heights and the distributions of ladder epochs for random walks Uchiyama, Kôhei
2011
121 9 p. 1938-1961
24 p.
artikel
3 An overshoot approach to recurrence and transience of Markov processes Böttcher, Björn
2011
121 9 p. 1962-1981
20 p.
artikel
4 Corrigendum to “Tail behaviour of the busy period of a GI/GI/1 queue with subexponential service times” [Stochastic Process. Appl. 111 (2004) 237–258] Daley, Daryl J.
2011
121 9 p. 2186-2187
2 p.
artikel
5 Critical point and percolation probability in a long range site percolation model on Z d de Lima, Bernardo N.B.
2011
121 9 p. 2043-2048
6 p.
artikel
6 Editorial Board 2011
121 9 p. IFC-
1 p.
artikel
7 Estimates for the probability that Itô processes remain near a path Bally, Vlad
2011
121 9 p. 2087-2113
27 p.
artikel
8 Extremes of the time-average of stationary Gaussian processes Dȩbicki, Krzysztof
2011
121 9 p. 2049-2063
15 p.
artikel
9 FBSDEs with time delayed generators: Lp -solutions, differentiability, representation formulas and path regularity dos Reis, Gonçalo
2011
121 9 p. 2114-2150
37 p.
artikel
10 Isotropic self-similar Markov processes Liao, Ming
2011
121 9 p. 2064-2071
8 p.
artikel
11 Local time-space calculus for symmetric Lévy processes Walsh, Alexander
2011
121 9 p. 1982-2013
32 p.
artikel
12 Neighborhood radius estimation for variable-neighborhood random fields Löcherbach, Eva
2011
121 9 p. 2151-2185
35 p.
artikel
13 On strong solutions for positive definite jump diffusions Mayerhofer, Eberhard
2011
121 9 p. 2072-2086
15 p.
artikel
14 Survival of branching random walks with absorption Aïdékon, Elie
2011
121 9 p. 1901-1937
37 p.
artikel
                             14 gevonden resultaten
 
 Koninklijke Bibliotheek - Nationale Bibliotheek van Nederland